MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-70/I16-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2021 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.Routine follow-up conducted on (b)(6) 2025 identified a type iiia endoleak (junctional) due to inadequate overlap between the main body and cuff.Reintervention was completed on (b)(6) 2025 by implanting an afx vela infrarenal bridge to increase the overlap in an effort to fix the type iiia endoleak.However, after the placement of an afx vela infrarenal the type iiia endoleak persisted.The surgeon then opted to re-line with a longer afx bifurcated stent graft the type iiia endoleak was resolved.The final patient status was reported to be stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Medical records and pre-planning were received.Endologix made three good faith attempts to retrieve additional reported adverse event/incident-related medical imaging.However, the user facility did not respond to requests for this information.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review found that the lot had been re-worked to extend the shelf life according to the proper finished goods rework procedure using an afx expiration to 36 months form, however it is unlikely that this would have contributed to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination could only be conducted with the medical records and pre-planning received by endologix.The type iiia endoleak and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation considered that the infrarenal angulation at index was reported to be 45¿60°, which could have contributed to the type iiia endoleak; however, this could not be conclusively determined.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be identified.The final patient status was reported to be in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes ¿ remove code 3233 h6: investigation conclusion codes ¿ remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key22638462
Report Number3011063223-2025-00129
Device Sequence Number13152578
Product Code MIH
UDI-Device Identifier00818009014870
UDI-Public(01)00818009014870(17)211019
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2021
Device Model NumberBEA25-70/I16-30
Device Lot Number2000668R002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LOT# 2360671008)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale